Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I have had acne for the past 5 years on and off, unfortunately I am now 17 and still have this unfortunate illness. Recently I have been put on roaccutane and without jinxing myself, would say it is going quite well! My skin has cleared up but not without side affects. My lips are very swollen and very chapped which makes them sore, I use Carmex to treat this but I'm thinking about changing to blistex. My skin is very dry and find when I'm putting make up on it peels off which makes my face become patchy. Back ache and chest pains I have also whether this is to do with the medication I'm not completely sure of. I would definitely recommend this medication so far although because reluctant to start this harsh treatment as I have started seeing someone but I figured I do the treatment now or never despite how hard it may be! Just want anyone nervous about this treatment to know DONT BE xx

post-403612-0-34849000-1403033014_thumb.

post-403612-0-53590500-1403033026_thumb.

post-403612-0-02342300-1403033034_thumb.

post-403612-0-01439500-1403033046_thumb.

post-403612-0-94160600-1403033082_thumb.

post-403612-0-34849000-1403033014_thumb.

post-403612-0-53590500-1403033026_thumb.

post-403612-0-02342300-1403033034_thumb.

post-403612-0-01439500-1403033046_thumb.

post-403612-0-94160600-1403033082_thumb.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×